| Model Number |
29420 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device break occurred.The target lesion was located in the liver area.A renegade hi-flo catheter infusion was selected for use.Upon unpacking, it was noted that the device was fractured.The procedure was completed with another of same device.No complications were reported, and patient was stable post procedure.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device returned partially in the shipping hoop.The hoop was hydrated, and the device was removed.The device was inspected for any damage or irregularities.The device showed a fracture located 9cm from the hub.The device was not completed separated the inner liner was still attached.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The device was confirmed for fractures.